On One Case of Existence of Homogeneous Solutions
Abstract
We present necessary and sufficient conditions for the existence of a homogeneous solution for a class of partial differential equations with a homogeneous random perturbation in a Banach space.Downloads
Published
25.02.2002
Issue
Section
Research articles
How to Cite
Dorogovtsev, A. Ya. “On One Case of Existence of Homogeneous Solutions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 190-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4054.